# SDR SWAA2014111033964

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 38,200 hours, 25,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 7972313
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FLASHLIGHT CHARGE INDICATOR LIGHT INOPERATIVE.  REPOSITIONED FLASHLIGHT IN HOLDER IAW AMM.
